# SDR 6CBA2017063017168

- Difficulty date: June 30, 2017
- Submitted: June 30, 2017
- Operation: Air carrier
- Aircraft: N729AF
- Make and model: Pilats PC1247
- Aircraft serial: 729
- Aircraft time: 9,605 hours, 8,760 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Cracked
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FLAP BOTTOM SKIN IS CRACKED BETWEEN TWO RIVETS ON FORWARD LAP JOINT BETWEEN FORWARD AND AFT FLAP SPARS, BETWEEN FLAP RIBS FIVE AND SIX. REMOVED DAMAGE AND INSTALLED DOUBLER AND FILLER IAW SRM 12-A-57-50-00-00A-664B-A.
